MAUDE Adverse Event Report: S.B.M. SAS Meniscal suture system PULLUP; PULLUP adjustable fixation system for ligament reconstruction in cortical tunnel

S.B.M. SAS Meniscal suture system PULLUP; PULLUP adjustable fixation system for ligament reconstruction in cortical tunnel
Model Number PULLU01201
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
Meniscal suture system PULLUP
Common Device Name
PULLUP adjustable fixation system for ligament reconstruction in cortical tunnel
Manufacturer (Section D)
S.B.M. SAS
zi du monge
lourdes 65100
FR  65100
MDR Report Key50438963
Report Number3012602431-2026-00066
Device Sequence Number13158843
Product Code MBI
UDI-Device Identifier03760154007115
UDI-Public03760154007115
Combination Product (Y/N)N
Initial Reporter CountryVM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Type of Report Initial
Report Date (Section B) 06/07/2025
Report Date (Section F) 06/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPULLU01201
Device Lot Number250918
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/19/2026
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/25/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA08/24/2026